# SDR SBOY2024060200417

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Boeing 777312ER
- Aircraft serial: 34582
- Aircraft time: 76,860 hours, 10,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Part number: F5331295220200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS CURRENTLY IN HANGAR FOR A10 CHECK. DURING THE ACCOMPLISHMENT OF ALERT SI: IB777570085(LEFT WING -INSPECTION OF UPPER WING SKIN COMMON TO FASTENERS 0 TO 6 AT WING FIXED TRAILING EDGE), FOUND CRACK ON LH UPPER WING SKIN #5 FASTENER.
